# SDR ASAA2015122914548

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,285 hours, 9,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP.  OPS CHECKED GOOD, IAW AMM 33-51-04.
